# SDR HEEA060959

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 407030801101
- Condition: Cracked
- Location: Tailboom
- Part time: 1,342 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ON LEFT SIDE FORWARD OF HORIZONTAL STABILIZER.
